# SDR AALA20111025LHR01

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 80,366 hours, 12,857 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Defective
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MID LAVATORY SMOKE DETECTOR SOUNDED DURING APPROACH.  NO SMOKE WAS PRESENT.  RESET BY CREW BUT WENT OF AGAIN AFTER ARRIVING AT GATE.  REPLACED SMOKE DETECTOR AT M2 LAVATORY.
